# SDR AALA202301307273

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 82,837 hours, 10,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT EMERGENCY FLASH LIGHT AT DOOR 4L SEAT 2 INOPERATIVE. REPLACED FLASHLIGHT BATTERY ALL OPERATIONS NOW NORMAL.
